On subordination, starlikeness and convexity of certain integral operators

Aabed Mohammed, Maslina Darus, Daniel Breaz

Research output: Contribution to journalArticle

6 Citations (Scopus)

Abstract

The aim of this paper is to derive some sufficient conditions for certain integral operators in the open unit disk U to be subordinate to for some real values of β, z ∈ U and to be starlike and convex in U.

Original languageEnglish
Pages (from-to)165-170
Number of pages6
JournalMathematica
Volume53
Issue number2
Publication statusPublished - Dec 2011

Fingerprint

Starlikeness
Subordination
Integral Operator
Unit Disk
Convexity
Sufficient Conditions

Keywords

  • Convex functions
  • Integral operators
  • Starlike functions
  • Subordination

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

On subordination, starlikeness and convexity of certain integral operators. / Mohammed, Aabed; Darus, Maslina; Breaz, Daniel.

In: Mathematica, Vol. 53, No. 2, 12.2011, p. 165-170.

Research output: Contribution to journalArticle

Mohammed, Aabed ; Darus, Maslina ; Breaz, Daniel. / On subordination, starlikeness and convexity of certain integral operators. In: Mathematica. 2011 ; Vol. 53, No. 2. pp. 165-170.
@article{437f862cfbea4c438f2302ec9b9776cf,
title = "On subordination, starlikeness and convexity of certain integral operators",
abstract = "The aim of this paper is to derive some sufficient conditions for certain integral operators in the open unit disk U to be subordinate to for some real values of β, z ∈ U and to be starlike and convex in U.",
keywords = "Convex functions, Integral operators, Starlike functions, Subordination",
author = "Aabed Mohammed and Maslina Darus and Daniel Breaz",
year = "2011",
month = "12",
language = "English",
volume = "53",
pages = "165--170",
journal = "Mathematica",
issn = "1222-9016",
publisher = "Editions de l'Academie Roumaine",
number = "2",

}

TY - JOUR

T1 - On subordination, starlikeness and convexity of certain integral operators

AU - Mohammed, Aabed

AU - Darus, Maslina

AU - Breaz, Daniel

PY - 2011/12

Y1 - 2011/12

N2 - The aim of this paper is to derive some sufficient conditions for certain integral operators in the open unit disk U to be subordinate to for some real values of β, z ∈ U and to be starlike and convex in U.

AB - The aim of this paper is to derive some sufficient conditions for certain integral operators in the open unit disk U to be subordinate to for some real values of β, z ∈ U and to be starlike and convex in U.

KW - Convex functions

KW - Integral operators

KW - Starlike functions

KW - Subordination

UR - http://www.scopus.com/inward/record.url?scp=84857384344&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84857384344&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:84857384344

VL - 53

SP - 165

EP - 170

JO - Mathematica

JF - Mathematica

SN - 1222-9016

IS - 2

ER -